Loading...
2011-2
16
Tags: ,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,
diarrhea vomiting

What could cause diarrhea and vomiting at the same time?
I had both severely last night.It was terrible!I was diagnosed with a bladder infection 2 weeks ago,took 10 days of a sulpha drug,and was much better…until last night.I also had bad abdominal cramping with the diarrhea,and low grade fever.Today I am better to an extent,but very weak and pale.

Answer by justme
Food poisoning

Answer by truthrules
food poisoning, for sure. feel like death would be better? it’s food poisoning.

Answer by holey moley
Sounds like food poisoning to me. Just be sure you hydrate yourself well, as vomiting and diarrhea will suck fluid out of you fast.

Answer by nevillepker
I wonder if the infection wasn’t wiped out completely, and has come back. This happened with my son’s ear infection. I think you should go back to the doctor.

Answer by yolanda d
You probably have the stomach flu/virus. Go to the doctor!!!

Then again you could be allergic to the sulpha meds.

Answer by aWellWisher
Acute gastroenteritis.
You had taken sulphonamides for 10 days and now it started, it doesn’t seem allergy. A new infection, more probably.
Drink as much water as possible, even though it may cause vomiting. Consult your doc.
Good luck!

diarrhea vomiting:What could cause diarrhea and vomiting at the same time?

Share

Related Posts

: http://vomitdiarrhea.info/what-could-cause-diarrhea-and-vomiting-at-the-same-time.shtml

No comments yet.